# SDR KBM2005F00031

- Difficulty date: January 15, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 350A33215300
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATE BEARINGS, VIBRATION FELT IN TAILROTOR AT NG 65->70 PERCENT.  REMOVED AND REPLACED. (K)
